Separation and duality in locally L0-convex modules

Zitieren

Dateien zu dieser Ressource

Dateien Größe Format Anzeige

Zu diesem Dokument gibt es keine Dateien.

FILIPOVIĆ, Damir, Michael KUPPER, Nicolas VOGELPOTH, 2009. Separation and duality in locally L0-convex modules. In: Journal of Functional Analysis. 256(12), pp. 3996-4029. ISSN 0022-1236. eISSN 1096-0783. Available under: doi: 10.1016/j.jfa.2008.11.015

@article{Filipovic2009-06Separ-40942, title={Separation and duality in locally L0-convex modules}, year={2009}, doi={10.1016/j.jfa.2008.11.015}, number={12}, volume={256}, issn={0022-1236}, journal={Journal of Functional Analysis}, pages={3996--4029}, author={Filipović, Damir and Kupper, Michael and Vogelpoth, Nicolas} }

2017-12-14T09:04:48Z Filipović, Damir Vogelpoth, Nicolas Kupper, Michael Separation and duality in locally L<sup>0</sup>-convex modules Motivated by financial applications, we study convex analysis for modules over the ordered ring L<sup>0</sup> of random variables. We establish a module analogue of locally convex vector spaces, namely locally L<sup>0</sup>-convex modules. In this context, we prove hyperplane separation theorems. We investigate continuity, subdifferentiability and dual representations of Fenchel–Moreau type for L<sup>0</sup>-convex functions from L<sup>0</sup>-modules into L<sup>0</sup>. Several examples and applications are given. Vogelpoth, Nicolas Kupper, Michael eng Filipović, Damir 2017-12-14T09:04:48Z 2009-06

Das Dokument erscheint in:

KOPS Suche


Stöbern

Mein Benutzerkonto